advertisement
Question
Posted by: Heilette | 2010-11-18

Warfarin

Hi, my dad is now using warfarin, they found blod clots in the left lung after several surgeries during the last 6 weeks. He was very healthy and fit except for prostate issues.
To assist in recovery a friend recommended Lifegain as it helped her recover from cancer therapy. We''''re concerned because the list of foods he''''s not allowed is quite long, and we''''d like to know if there''''s anything in Lifegain that will interfere with warfarin?

Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi H

Very little info is available on Lifegain and interactions with medicines such as warfarin. I doubt that it will interfere, but you can call the manufacturer on 012 664 7110 for more advice.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-11-22

Hi H

Very little info is available on Lifegain and interactions with medicines such as warfarin. I doubt that it will interfere, but you can call the manufacturer on 012 664 7110 for more advice.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement